# SDR REXA2021091000720

- Difficulty date: August 26, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A/C SKIN IS CORRODED IN MAIN AVIONICS BAY BETWEEN F.S. 280.00 & F.S.
295.00 AND BETWEEN STR 25R & STR 26R.                               
"	"REPAIRED A/C SKIN IN AVI BAY BETWEEN F.S 280-295 BETWEEN STR 25R & 26R
IAW ENDEAVOR AIR, EA# CRJ 953-11928 REV IR DATED 8/4/2021 WVAC EMP    
STAMP # 712 MTC                                                       
"
